# SDR DALA2021042002299

- Difficulty date: April 17, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 61,998 hours, 20,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 230
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 BURNED RIVET AT FS 230, A/C RIGHT, 5" OUTBOARD FROM BLO, 2" FWD OF FWD ELECRICAL BAY. CORRECTIVE ACTION: BLENDED PNL PER 757 SRM. (1784240)
